# SDR DHL9970238C

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 3441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NLG W/W AFT, SUPPORT ANGLE IS CRACKED AT STA 3441, ABOVE LOCK DOWN MECHANISM.  REMOVED ANGLE, FOUND WEB CRACKED.  CUT OUT DAMAGED AREA OF WEB, HFEC OF AREA.  INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 6 BY 7.  REPLACED ANGLE PER SRM 51-30-2, 4 BY 12, N/R 7055.
